Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 108, Number 1
HTML articles powered by AMS MathViewer

Combinatorial multinomial matrices and multinomial Stirling numbers
Daniel S. Moak PDF
Proc. Amer. Math. Soc. 108 (1990), 1-8
Cosimplicial homotopies
Jean-Pierre Meyer PDF
Proc. Amer. Math. Soc. 108 (1990), 9-17
Complementation of Jordan triples in von Neumann algebras
Cho-Ho Chu and Bruno Iochum PDF
Proc. Amer. Math. Soc. 108 (1990), 19-24
Induced cells
Nan Hua Xi PDF
Proc. Amer. Math. Soc. 108 (1990), 25-29
Derivations with nilpotent values on Lie ideals
Charles Lanski PDF
Proc. Amer. Math. Soc. 108 (1990), 31-37
$p$-adic transcendental numbers
Kumiko Nishioka PDF
Proc. Amer. Math. Soc. 108 (1990), 39-41
Deficiency modules and specializations
Edoardo Ballico and Giorgio Bolondi PDF
Proc. Amer. Math. Soc. 108 (1990), 43-48
Finite simple abelian algebras are strictly simple
Matthew A. Valeriote PDF
Proc. Amer. Math. Soc. 108 (1990), 49-57
Notes on the inversion of integrals. II
George R. Kempf PDF
Proc. Amer. Math. Soc. 108 (1990), 59-67
A characterization of the elements of the socle of a Jordan algebra
Antonio Fernández López and Eulalia García Rus PDF
Proc. Amer. Math. Soc. 108 (1990), 69-71
A property of infinitely differentiable functions
Ha Huy Bang PDF
Proc. Amer. Math. Soc. 108 (1990), 73-76
Measures of graphs on the reals
Seth M. Malitz PDF
Proc. Amer. Math. Soc. 108 (1990), 77-87
Yet another proof of the Lyapunov convexity theorem
Zvi Artstein PDF
Proc. Amer. Math. Soc. 108 (1990), 89-91
Relatively open mappings
Woo Young Lee PDF
Proc. Amer. Math. Soc. 108 (1990), 93-94
Compact weighted composition operators on Banach lattices
William Feldman PDF
Proc. Amer. Math. Soc. 108 (1990), 95-99
Inverse $*$-semigroups $*$-generated by families of isometries
Wacław Szymański PDF
Proc. Amer. Math. Soc. 108 (1990), 101-106
Positive solutions of difference equations
Ch. G. Philos and Y. G. Sficas PDF
Proc. Amer. Math. Soc. 108 (1990), 107-115
Conjugate convex functions and the epi-distance topology
Gerald Beer PDF
Proc. Amer. Math. Soc. 108 (1990), 117-126
Projections, the weighted Bergman spaces, and the Bloch space
Boo Rim Choe PDF
Proc. Amer. Math. Soc. 108 (1990), 127-136
Stable rank of subalgebras of the disc algebra
Rudolf Rupp PDF
Proc. Amer. Math. Soc. 108 (1990), 137-142
A simple example of a normal operator $T$ on a Banach space such that $r(T)<\Vert T\Vert$
Muneo Chō and Hiroyasu Yamaguchi PDF
Proc. Amer. Math. Soc. 108 (1990), 143
On twisted Fréchet and (LB)-spaces
G. Metafune and V. B. Moscatelli PDF
Proc. Amer. Math. Soc. 108 (1990), 145-150
The death of an index theorem
Manuel Gonzales and Robin Harte PDF
Proc. Amer. Math. Soc. 108 (1990), 151-156
Iterated fine limits
Kohur GowriSankaran PDF
Proc. Amer. Math. Soc. 108 (1990), 157-162
Classification of skew symmetric matrices
Berndt Brenken PDF
Proc. Amer. Math. Soc. 108 (1990), 163-169
Dieudonné-Schwartz theorem in inductive limits of metrizable spaces. II
Jing Hui Qiu PDF
Proc. Amer. Math. Soc. 108 (1990), 171-175
Mixed and directional derivatives
W. Chen and Z. Ditzian PDF
Proc. Amer. Math. Soc. 108 (1990), 177-185
On a problem of G. G. Lorentz regarding the norms of Fourier projections
Boris Shekhtman PDF
Proc. Amer. Math. Soc. 108 (1990), 187-190
A note on Fréchet-Montel spaces
Mikael Lindström PDF
Proc. Amer. Math. Soc. 108 (1990), 191-196
Gaussian curvatures of Lorentzian metrics on the plane and punctured planes
Jiang Fan Li PDF
Proc. Amer. Math. Soc. 108 (1990), 197-205
Generic properties of compact starshaped sets
Peter M. Gruber and Tudor I. Zamfirescu PDF
Proc. Amer. Math. Soc. 108 (1990), 207-214
Conformal circles and parametrizations of curves in conformal manifolds
T. N. Bailey and M. G. Eastwood PDF
Proc. Amer. Math. Soc. 108 (1990), 215-221
On extensions of models of strong fragments of arithmetic
Roman Kossak PDF
Proc. Amer. Math. Soc. 108 (1990), 223-232
Bounds on the expectation of functions of martingales and sums of positive RVs in terms of norms of sums of independent random variables
Victor H. de la Peña PDF
Proc. Amer. Math. Soc. 108 (1990), 233-239
Two classes of Fréchet-Urysohn spaces
Alan Dow PDF
Proc. Amer. Math. Soc. 108 (1990), 241-247
On the cohomological dimension of the localization functor
Henryk Hecht and Dragan Miličić PDF
Proc. Amer. Math. Soc. 108 (1990), 249-254
An easy example of a $0$-space not almost rimcompact
Beverly Diamond PDF
Proc. Amer. Math. Soc. 108 (1990), 255-256
A simple construction of Stein’s complementary series representations
Siddhartha Sahi PDF
Proc. Amer. Math. Soc. 108 (1990), 257-266
The nonexistence of expansive homeomorphisms of $1$-dimensional compact ANRs
Hisao Kato PDF
Proc. Amer. Math. Soc. 108 (1990), 267-269
Chaotic numerics from an integrable Hamiltonian system
Kevin Hockett PDF
Proc. Amer. Math. Soc. 108 (1990), 271-281
Two-dimensional representations of groups with property FA
Roger C. Alperin PDF
Proc. Amer. Math. Soc. 108 (1990), 283-284
Note on: “The logically simplest form of the infinity axiom” [Proc. Amer. Math. Soc. 103 (1988), no. 1, 274–276; MR0938682 (89h:03086)]
Franco Parlamento and Alberto Policriti PDF
Proc. Amer. Math. Soc. 108 (1990), 285-286